See Alike in...

Alike App

Browser

WaterWitch

556d

I've been dealing with these weird body and back spasms since I was in high school at least.I get this feeling of being all tense and then my upper body shakes. I've looked into it and it could be a dehydration issues, a potassium issue, or even an adrenaline issue but I've never been officially diagnosed. All I know is that these muscle shakes happen when I drink alcohol and when I play video games.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion